Statistical convergence on probalistic normed spaces
dc.contributor.author | Karakuş, Sevda | |
dc.date.accessioned | 2014-08-13T12:41:06Z | |
dc.date.available | 2014-08-13T12:41:06Z | |
dc.date.issued | 2007 | |
dc.description.abstract | In this paper we define concepts of statistical convergence and statistical Cauchy on probabilistic normed spaces. Then we give a useful characterization for statistically convergent sequences. Furthermore, we display an example such that our method of convergence is stronger than the usual convergence on probabilistic normed spaces. We also introduce statistical limit points, statistical cluster points on probabilistic normed spaces and then we give the relations between these and limit points of sequence on probabilistic normed spaces. | |
dc.identifier.citation | Karakuş, S. "Statistical convergence on probalistic normed spaces". Mathematical Communications. 12(2007), 11-23. | |
dc.identifier.issn | 1331-0623 (Print) | |
dc.identifier.issn | 1848-8013 (Online) | |
dc.identifier.uri | http://hrcak.srce.hr/index.php?show=clanak&id_clanak_jezik=19396 | |
dc.identifier.uri | https://hdl.handle.net/11486/312 | |
dc.institutionauthor | Karakuş, Sevda | |
dc.language.iso | en | |
dc.publisher | Mathematical Communications | |
dc.relation.publicationcategory | Makale - Kategorisiz | |
dc.subject | Natural density | |
dc.subject | Statistical convergence | |
dc.subject | Continuous t?norm | |
dc.subject | Probabilistic normed space | |
dc.title | Statistical convergence on probalistic normed spaces | |
dc.type | Article |
Dosyalar
Orijinal paket
1 - 1 / 1
Yükleniyor...
- İsim:
- Statistical convergence on probabilistic normed spaces.pdf
- Boyut:
- 152.7 KB
- Biçim:
- Adobe Portable Document Format
- Açıklama:
- Makale Dosyası
Lisans paketi
1 - 1 / 1
[ X ]
- İsim:
- license.txt
- Boyut:
- 1.71 KB
- Biçim:
- Item-specific license agreed upon to submission
- Açıklama: